# SDR SWAA2021111728694

- Difficulty date: October 11, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 27L
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT FUSELAGE INTERNAL STINGER 27L, BS 1006 & 1016.  REMOVED CORROSION AT AFT FUSELAGE & FOUND OUT OF LIMITS DUE TO ITS ALL THE WAY THROUGH STRINGER BLOWN OUT IAW SRM 51-10-02-0G-0.   FABRICATED A NEW STRINGER IAW SRM 53-00-03-2R-1, FIGURE 205.  LOCATED & DRILLED REPAIR PARTS FOR STRINGER IAW SRM 53-00-03-2R-1, TREATED & PRIMED ALL REPAIR PARTS IAW AMM-51-00-58-201 & AMM-51-21-72-370-801 PARTIALLY INSTALLED FASTENERS IAW SRM 51-40-02-0G-01. INSTALLED 100% STRINGER REPAIR IAW SRM 51-40-02-0G-0.
